MAUDE Adverse Event Report: CYNOSURE LLC VECTUS

CYNOSURE LLC VECTUS
Catalog Number 105-3500-000
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Full thickness (Third Degree) Burn (2696)
Date of Event 10/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record confirms that the product passed and met all requirements before releasing.Cynosure clinical reached out to the site and confirmed user error was involved.Provider inadvertently pulsed the laser near the edge of a tattoo, which resulted in an immediate thermal injury.Labeling instructs that treatment should not be performed within one (1) inch of, or directly on, any tattoo or permanent makeup to prevent skin damage and color changes, including the rare complication of paradoxical darkening.The guide also recommends covering the tattoo or permanent makeup with a moistened tongue depressor to block laser exposure if treatment is performed nearby.Cynosure medical director reviewed the incident and confirmed that patient had a full thickness injury with loss of epidermis, and epidermis exposed underlying subcutaneous tissue.Cynosure medical director states, "this should be kept clean and mildly moist with dressing changes 2 x day.A thin layer of aquaphor could be helpful.The wound will close slowly by secondary intention.There will likely be a scar.Once that is closed, apply topical scar treatment with silicone gel and massage." following up with a burn specialist was also recommended.The correct treatment technique, along with the medical director's recommendations have been reinforced with the site to prevent recurrence of similar incidents in the future.Burns are an expected side effect from such treatment.Since a full thickness burn occurred from this event, this is considered a serious injury and therefore reportable.
 
Event or Problem Description
Site reported provider accidentally lasered patient's tattoo on the leg during a laser hair removal treatment using vectus.

Brand Name
VECTUS
Common Device Name
VECTUS
Manufacturer (Section D)
CYNOSURE LLC
5 carlisle road
westford MA 01886
Manufacturer Contact
nirav desai
5 carlisle road
westford, MA 01886
9783940763
MDR Report Key23555064
Report Number1222993-2025-00057
Device Sequence Number10160305
Product Code GEX
UDI-Device Identifier00841494100124
UDI-Public(01)00841494100124(11)180205
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K120622
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue Number105-3500-000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Initial Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/21/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale